PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995 | 115 | 3 | 277-289
Tytuł artykułu

Nonatomic Lipschitz spaces

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We abstractly characterize Lipschitz spaces in terms of having a lattice-complete unit ball and a separating family of pure normal states. We then formulate a notion of "measurable metric space" and characterize the corresponding Lipschitz spaces in terms of having a lattice complete unit ball and a separating family of normal states.
Słowa kluczowe
Twórcy
autor
  • Mathematics Department, University of California at Santa Barbara, Santa Barbara, California 93106, U.S.A., weaver@math.ucsb.edu
Bibliografia
  • [1] W. G. Bade, P. C. Curtis and H. G. Dales, Amenability and weak amenability for Beurling and Lipschitz algebras, Proc. London Math. Soc. 55 (1987), 359-377.
  • [2] A. Connes, Compact metric spaces, Fredholm modules, and hyperfiniteness, Ergodic Theory Dynam. Systems 9 (1989), 207-220.
  • [3] K. de Leeuw, Banach spaces of Lipschitz functions, Studia Math. 21 (1961), 55-66.
  • [4] J. Dixmier, Les algèbres d'opérateurs dans l'espace Hilbertien, Gauthier-Villars, 1957.
  • [5] J. A. Johnson, Banach spaces of Lipschitz functions and vector-valued Lipschitz functions, Trans. Amer. Math. Soc. 148 (1970), 147-169.
  • [6] R. V. Kadison and J. R. Ringrose, Fundamentals of the Theory of Operator Algebras, Vol. I, Academic Press, 1983.
  • [7] W. A. J. Luxemburg and A. C. Zaanen, Riesz Spaces, Vol. I, North-Holland, 1971.
  • [8] D. R. Sherbert, Banach algebras of Lipschitz functions, Pacific J. Math. 13 (1963), 1387-1399.
  • [9] D. R. Sherbert, The structure of ideals and point derivations in Banach algebras of Lipschitz functions, Trans. Amer. Math. Soc. 111 (1964), 240-272.
  • [10] L. Waelbroeck, Closed ideals of Lipschitz functions, in: Function Algebras, F. T. Birtel (ed.), Scott, Foresman and Co., 1966, 322-325.
  • [11] N. Weaver, Lattices of Lipschitz functions, Pacific J. Math. 164 (1994), 179-193.
  • [12] N. Weaver, Isometries of noncompact Lipschitz spaces, Canad. Math. Bull., to appear.
  • [13] N. Weaver, Order-completeness in Lipschitz algebras, J. Funct. Anal., to appear.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv115i3p277bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.